# SDR CA111017003

- Difficulty date: October 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 51,597 hours
- Engine: Pwa JT8D15
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 56024003
- Condition: Miswired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSTALLATION OF THE ACTUATOR, FUNCTION CHECK DETERMINED THE ACTUATOR WORKED BACKWARDS.  ACTUATOR WAS IN O/H CONDITION.  INTERNAL WIRING NOT CORRECT.   FOLLOWING UP WITH VENDOR.
